# SDR AALA201806219023

- Difficulty date: June 19, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 50,825 hours, 20,753 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 4082260939
- Part serial: 01012351
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DFW  FLT 2583 EN-ROUTE BNA -DFW.  CAPTAINS FLIGHT DECK WINDOW CRACKED ON INNER PANE. REPLACED CAPTAINS L1 WINDOW AS PER WC 56-94-03, OK FOR CONTINUED SERVICE.
